# SDR AALA202412098366

- Difficulty date: December 8, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 65,495 hours, 27,302 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 94740831
- Condition: Fod
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT OVEN SMELLS STRONGLY OF BURNING PLASTIC. REMOVED AND REPLACED FORWARD GALLEY NUMBER 1 OVEN. OPERTIONAL CHECK GOOD NO MORE SMELL. PER AMM 25-33-00.
